# SDR RAIA990636

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: TNAS10244182
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7482 - STL - RIGHT FUEL FLOW METER AND TOTALIZER INOPERATIVE.  MAINTENANCE REPLACED RT FUEL FLOW TRANSMITTER.  (M)
